Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 760928

Criteria Enlargement for an Inequality Between Quasi-Arithmetic Means


Ivanković, Božidar
Criteria Enlargement for an Inequality Between Quasi-Arithmetic Means // Journal of Mathematical Sciences: Advances and Applications, 32 (2015), 1; 17-35 (međunarodna recenzija, članak, znanstveni)


CROSBI ID: 760928 Za ispravke kontaktirajte CROSBI podršku putem web obrasca

Naslov
Criteria Enlargement for an Inequality Between Quasi-Arithmetic Means

Autori
Ivanković, Božidar

Izvornik
Journal of Mathematical Sciences: Advances and Applications (0974-5750) 32 (2015), 1; 17-35

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
quasi-arithmetic means ; convexity ; differentiable functions ; Hölder type inequalities ; Minkowski type inequalities.

Sažetak
Given criteria on differentiable functions for inequalities between a function value calculated on two quasi-arithmetic means and the quasi-arithmetic mean calculating on function values of two variables are enlarged for a case of three quasi-arithmetic means and functions of three variables. Special investigations are analyzed in additional and multiplicative cases.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Ustanove
Fakultet prometnih znanosti, Zagreb

Profili:

Avatar Url Božidar Ivanković (autor)

Citiraj ovu publikaciju

Ivanković, Božidar
Criteria Enlargement for an Inequality Between Quasi-Arithmetic Means // Journal of Mathematical Sciences: Advances and Applications, 32 (2015), 1; 17-35 (međunarodna recenzija, članak, znanstveni)
Ivanković, B. (2015) Criteria Enlargement for an Inequality Between Quasi-Arithmetic Means. Journal of Mathematical Sciences: Advances and Applications, 32 (1), 17-35.
@article{article, author = {Ivankovi\'{c}, B.}, year = {2015}, pages = {17-35}, keywords = {quasi-arithmetic means, convexity, differentiable functions, H\"{o}lder type inequalities, Minkowski type inequalities.}, journal = {Journal of Mathematical Sciences: Advances and Applications}, volume = {32}, number = {1}, issn = {0974-5750}, title = {Criteria Enlargement for an Inequality Between Quasi-Arithmetic Means}, keyword = {quasi-arithmetic means, convexity, differentiable functions, H\"{o}lder type inequalities, Minkowski type inequalities.} }